# SDR CALA2016021500109

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 39,226 hours, 13,608 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION. WARNING WENT OFF AT 100 KTS.  ACFT WAS PROPERLY CONFIGURED, NO WARNING DURING TAKEOFF ROLL UNTIL 100 KTS & NO WARNING DURING THE TEST ON THE BEFORE TAKEOFF FINAL ITEMS.  TROUBLESHOOTING IAW FIM TASK 31-51-00-810-801, FOUND 3 FAULTS MGS 31-550007, 31-550008 & 31-550006.  FAULT ISOLATION INITIAL EVALUATION IAW FIM 31-51-00-810-820, 31-51-00-810-821 & 31-51-00 -809, CHECKED GOOD.  PERFORMED LAND VERIFY BITE IAW MM 22-11- 00 PAX ACFT.  REMAINS FULL CAT CAPABILITY, OK TO CONTINUE.
